Sign In | Create an Account | Welcome, . My Account | Logout | Subscribe | Submit News | Home RSS
 
 
 

Know the signs

May 30, 2018
Lehigh Acres Citizen

To the editor:

Overdoses are happening everywhere, all over the country. In our current society, the streets are filled to the brim with ultra-strong heroin that's often mixed with fentanyl and a multitude of its analogues, making life saving efforts, like Narcan, futile when trying to reverse an overdose.

The thing is, overdoses don't just happen in the bathroom or bedroom at home. In fact, many people who overdose do so in public areas. Overdoses can happen in the grocery store, in the car, at a shopping mall just about anywhere.

Overdoses happen when a person has taken more opiates (or opioids) than their body can handle. They can happen absolutely anywhere and it's really important for everyone to know the symptoms of an overdose because then, the appropriate actions can be taken to save a person's life.

For more information on the opiate epidemic, visit narconon-suncoast.org/blog/how-to-recognize-signs-of-an-opiate-overdose.html.

If you are in need of a referral to a treatment center, call us at 877-841-5509

Jason Good

Narconon

Clearwater

 
 

 

I am looking for:
in:
News, Blogs & Events Web